Table of Contents Author Guidelines Submit a Manuscript
Complexity
Volume 2017 (2017), Article ID 9895632, 16 pages
https://doi.org/10.1155/2017/9895632
Research Article

Partially Overlapping Ownership and Contagion in Financial Networks

1School of Business and Economics, Indiana University Northwest, 3400 Broadway, Gary, IN 46408, USA
2Department of Mathematics and Actuarial Science, Indiana University Northwest, 3400 Broadway, Gary, IN 46408, USA

Correspondence should be addressed to Micah Pollak; ude.nui@kallopm

Received 27 July 2017; Accepted 8 October 2017; Published 6 November 2017

Academic Editor: Ahmet Sensoy

Copyright © 2017 Micah Pollak and Yuanying Guan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Micah Pollak and Yuanying Guan, “Partially Overlapping Ownership and Contagion in Financial Networks,” Complexity, vol. 2017, Article ID 9895632, 16 pages, 2017. doi:10.1155/2017/9895632